# SDR 2001FA0000136

- Difficulty date: July 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Aircraft: N7260Q
- Make and model: Cessna 182S
- Aircraft serial: 18280957
- Aircraft time: 16 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Fitting
- Part number: P10UCB86
- Condition: Broken
- Location: Vacuum System
- Part time: 16 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE PILOT REPORTED THAT THERE WAS ZERO VACUUM INDICATED ON THE GAUGE AND THAT THE HSI GYRO WOULD NOT ERECT.  A VISUAL INSPECTION BY A MAINTENANCE TECHNICIAN REVEALED THAT THE VACUUM SUPPLY LINE REDUCER FITTING WAS BROKEN IN TWO.
